# SDR AU000675

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: L1349148
- Condition: Broken
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE CRANKSHAFT BROKEN.  (X)
